Journal of the European Mathematical Society
Full-Text PDF (447 KB) | Metadata | Table of Contents | JEMS summary
Published online: 2000-06-30
Slowdown estimates and central limit theorem for random walks in random environmentAlain-Sol Sznitman (1) ETH Zürich, Switzerland
Abstract. This work is concerned with asymptotic properties of multi-dimensional random walks in random environment. Under Kalikow's condition, we show a central limit theorem for random walks in random environment on Êd, when dS2. We also derive tail estimates on the probability of slowdowns. These latter estimates are of special interest due to the natural interplay between slowdowns and the presence of traps in the medium. The tail behavior of the renewal time constructed in  plays an important role in the investigation of both problems. This article also improves the previous work of the author , concerning estimates of probabilities of slowdowns for walks which are neutral or biased to the right.
No keywords available for this article.
Sznitman Alain-Sol: Slowdown estimates and central limit theorem for random walks in random environment. J. Eur. Math. Soc. 2 (2000), 93-143. doi: 10.1007/s100970050001